Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017, Article ID 1571959, 16 pages
Research Article

Singular Solutions to a (3 + 1)-D Protter-Morawetz Problem for Keldysh-Type Equations

1Institute of Information and Communication Technologies, Bulgarian Academy of Sciences, 1113 Sofia, Bulgaria
2Faculty of Mathematics and Informatics, University of Sofia, 1164 Sofia, Bulgaria
3Faculty of Applied Mathematics and Informatics, Technical University of Sofia, 1000 Sofia, Bulgaria
4Faculty of Mathematics, Karlsruhe Institute of Technology, 76131 Karlsruhe, Germany

Correspondence should be addressed to Nedyu Popivanov; gb.aifos-inu.imf@uyden

Received 29 April 2017; Accepted 16 August 2017; Published 16 October 2017

Academic Editor: Alexander Iomin

Copyright © 2017 Nedyu Popivanov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nedyu Popivanov, Tsvetan Hristov, Aleksey Nikolov, and Manfred Schneider, “Singular Solutions to a (3 + 1)-D Protter-Morawetz Problem for Keldysh-Type Equations,” Advances in Mathematical Physics, vol. 2017, Article ID 1571959, 16 pages, 2017.